# SDR 95ZZZX1951

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H2021BN5N
- Condition: Malfunctioned
- Location: Lt/Rt Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ATL/SDF - FLT 350 - RETURNED TO THE GATE FOR A SLAT DISAGREEMENT LIGHT.  REMOVED AND REPLACED LT AND RT SLAT DISAGREEMENT WITH, PN H20-21B-N5N.
